# SDR RRXA003428

- Difficulty date: August 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 64,783 hours, 26,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Cracked
- Location: Xcw 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE R/H UPPER WING SKIN AND REAR SPAR AT STA XCW 69.5, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////OPEN/////
